Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Some complete Ricci-flat Kähler metrics in $ {\bf C}{\rm P}\sp 2$

Author: Chun Chung Hsieh
Journal: Proc. Amer. Math. Soc. 123 (1995), 1873-1877
MSC: Primary 53C55; Secondary 35J60
MathSciNet review: 1257110
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this article, we give an explicit construction of complete Ricci-flat Kahler metrics in $ \mathbb{C}{P^2}\backslash ${three complex lines in general position}.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C55, 35J60

Retrieve articles in all journals with MSC: 53C55, 35J60

Additional Information

Article copyright: © Copyright 1995 American Mathematical Society